| Model Number |
MC2-5090R |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/20/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation as it remains in-situ and will be returned to london implant retrieval center (lirc) upon explant.The root cause is unable to be determined at this time.If any additional information is provided, a supplemental report will be submitted.
Event or Problem Description
Information was received that there was end cap displacement.No patient adverse event was reported.
Additional Manufacturer Narrative
Mfr report number 3006179046-2021-00493 was inadvertently reported.There was no product failure of the rod reported.
Event or Problem Description
No additional information provided.